# SDR AALA202310272947

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A320*
- Aircraft serial: 6337
- Aircraft time: 28,873 hours, 11,629 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR L1 PNEUMATIC ASSIST BOTTLE NEEDS SERVICING. SERVICED L1 DOOR ASSIST BOTTLE.
